# SDR CA151209010

- Difficulty date: December 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: CDSP1904
- Condition: Cracked
- Location: Seat Track
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SUPPLIER C&D ZODIAC HAS DETERMINED THAT SOME LOTS OF SEAT TRACK FITTINGS ARE SUSPECT OF HYDROGEN EMBRITTLEMENT. SUPPLIER SUBMITTED A DISCLOSURE LETTER REGARDING SEVEN SUSPECT LOTS.
